Alert archive / Montana / Blizzard Warnings in 2014
Blizzard Warning 3, NWS Great Falls, MT
NWS Great Falls, MT issued this blizzard warning at Feb 19, 2014, 9:43 AM MST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2014, 9:43 AM MST (16:43 UTC)
- Expired
- Feb 19, 2014, 2:47 PM MST
- In force
- 5 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
035 WWUS45 KTFX 191643 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 943 AM MST WED FEB 19 2014 MTZ009-200100- /O.UPG.KTFX.WW.Y.0016.000000T0000Z-140219T1900Z/ /O.NEW.KTFX.BZ.W.0003.140219T1643Z-140220T0100Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS 943 AM MST WED FEB 19 2014 ...BLIZZARD WARNING IN EFFECT UNTIL 6 PM MST THIS EVENING FOR ELEVATIONS ABOVE 4500 FEET... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A BLIZZARD WARNING FOR ELEVATIONS ABOVE 4500 FEET...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THIS MORNING. EXPECT THE SNOW TO GRADUALLY DIMINISH THIS AFTERNOON. VISIBILITY WILL BE VERY POOR...WITH WHITE OUT CONDITIONS. EXPECT ROADS TO BE CLOSED AT TIMES TODAY. * SNOW ACCUMULATIONS: ESTIMATED TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES AT LOWER ELEVATIONS...AND 4 TO 8 INCHES IN THE MOUNTAINS. * WINDS AND VISIBILITY: VISIBILITY WILL BE LESS THAN ONE QUARTER OF MILE AT TIMES DUE TO SNOW AND BLOWING SNOW. EXPECT ZERO VISIBILITIES IN OPEN AREAS AND THROUGH MOUNTAIN PASSES. WEST WINDS WILL GUST UP TO 70 MPH. * LOCATIONS AFFECTED INCLUDE: EAST GLACIER PARK AND MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES WILL OCCUR. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ048-200100- /O.EXT.KTFX.WW.Y.0016.000000T0000Z-140220T0100Z/ SOUTHERN ROCKY MOUNTAIN FRONT- 943 AM MST WED FEB 19 2014 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM MST THIS EVENING... THE WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IS NOW IN EFFECT UNTIL 6 PM MST THIS EVENING. * TIMING AND MAIN IMPACT: SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THIS MORNING. EXPECT THE SNOW TO GRADUALLY DIMINISH THIS AFTERNOON. VISIBILITY WILL BE POOR...WITH NEAR WHITE OUT CONDITIONS AT TIMES AND ROADS WILL BE SNOW COVERED AND SLIPPERY. * SNOW ACCUMULATIONS: TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES AT LOWER ELEVATIONS...AND 4 TO 8 INCHES IN THE MOUNTAINS. * WINDS AND VISIBILITY: VISIBILITY WILL BE REDUCED BELOW ONE QUARTER OF MILE AT TIMES DUE TO SNOW AND BLOWING SNOW. WEST WINDS WILL GUST UP TO 70 MPH. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ008-015-055-200100- /O.CON.KTFX.WW.Y.0016.000000T0000Z-140220T0100Z/ BEAVERHEAD-MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...RAYNOLDS PASS...TARGHEE PASS... WEST YELLOWSTONE 943 AM MST WED FEB 19 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. * TIMING AND MAIN IMPACT: SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THIS AFTERNOON. ROADS WILL BE SNOW COVERED AND VISIBILITIES WILL BE REDUCED. * SNOW ACCUMULATIONS: TOTAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES IS EXPECTED OVER MOUNTAIN PASSES AND IN THE WEST YELLOWSTONE AREA...WITH 5 TO 9 INCHES NEAR RIDGE TOPS. * WINDS AND VISIBILITY: VISIBILITY WILL BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES IN SNOW AND BLOWING SNOW. WEST WINDS WILL GUST TO 40 MPH. * LOCATIONS AFFECTED INCLUDE: TARGHEE PASS...WEST YELLOWSTONE...RAYNOLDS PASS...BIG HOLE PASS...CHIEF JOSEPH PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
2 follow-up statements
380 WWUS45 KTFX 191850 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1150 AM MST WED FEB 19 2014 MTZ008-015-055-192000- /O.CAN.KTFX.WW.Y.0016.000000T0000Z-140220T0100Z/ BEAVERHEAD-MADISON-GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...RAYNOLDS PASS...TARGHEE PASS... WEST YELLOWSTONE 1150 AM MST WED FEB 19 2014 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE WINTER WEATHER ADVISORY. EVEN THOUGH A SCATTERED SNOW SHOWER WILL BE POSSIBLE ACROSS SOUTHWEST MONTANA THIS AFTERNOON...THE STEADY SNOW HAS ENDED. THEREFORE THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. $$ MTZ009-200100- /O.CON.KTFX.BZ.W.0003.000000T0000Z-140220T0100Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS 1150 AM MST WED FEB 19 2014 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR ELEVATIONS ABOVE 4500 FEET... A BLIZZARD WARNING FOR ELEVATIONS ABOVE 4500 FEET REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. * TIMING AND MAIN IMPACT: PERIODS OF SNOW WILL CONTINUE THROUGH THIS AFTERNOON. EXPECT THE SNOW TO GRADUALLY DIMINISH BY THIS EVENING. VISIBILITY WILL BE VERY POOR...WITH WHITE OUT CONDITIONS AT TIMES. EXPECT ROADS TO BE CLOSED AT TIMES TODAY. * SNOW ACCUMULATIONS: ESTIMATED TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES AT LOWER ELEVATIONS...AND 4 TO 8 INCHES IN THE MOUNTAINS. * WINDS AND VISIBILITY: VISIBILITY WILL BE LESS THAN ONE QUARTER OF MILE AT TIMES DUE TO SNOW AND BLOWING SNOW. EXPECT ZERO VISIBILITIES IN OPEN AREAS AND THROUGH MOUNTAIN PASSES. WEST WINDS WILL GUST UP TO 70 MPH. * LOCATIONS AFFECTED INCLUDE: EAST GLACIER PARK AND MARIAS PASS ON HIGHWAY 2. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES WILL OCCUR. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ048-200100- /O.CON.KTFX.WW.Y.0016.000000T0000Z-140220T0100Z/ SOUTHERN ROCKY MOUNTAIN FRONT- 1150 AM MST WED FEB 19 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR ELEVATIONS ABOVE 4500 FEET... A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 4500 FEET FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. * TIMING AND MAIN IMPACT: PERIODS OF LIGHT SNOW WILL CONTINUE UNTIL MID AFTERNOON. THE SNOW WILL GRADUALLY DIMINISH BY LATE THIS EVENING. VISIBILITY WILL BE POOR...WITH NEAR WHITE OUT CONDITIONS AT TIMES AND ROADS WILL BE SNOW COVERED AND SLIPPERY. * SNOW ACCUMULATIONS: TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES AT LOWER ELEVATIONS...AND 4 TO 8 INCHES IN THE MOUNTAINS. * WINDS AND VISIBILITY: VISIBILITY WILL BE REDUCED BELOW ONE QUARTER OF MILE AT TIMES DUE TO SNOW AND BLOWING SNOW. WEST WINDS WILL GUST UP TO 70 MPH. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
797 WWUS45 KTFX 192147 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 247 PM MST WED FEB 19 2014 MTZ009-200500- /O.CAN.KTFX.BZ.W.0003.000000T0000Z-140220T0100Z/ /O.NEW.KTFX.WW.Y.0017.140220T1500Z-140221T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS 247 PM MST WED FEB 19 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 5 AM MST FRIDAY FOR ELEVATIONS ABOVE 4500 FEET... ...BLIZZARD WARNING HAS BEEN CANCELLED... SNOW AND WINDS HAVE DIMINISHED IN INTENSITY THIS AFTERNOON... THEREFORE THE BLIZZARD WARNING HAS BEEN CANCELLED. ANOTHER ROUND OF SNOW AND WIND WILL AFFECT THE AREA ON THURSDAY. THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 4500 FEET FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 8 AM THURSDAY TO 5 AM MST FRIDAY. * TIMING AND MAIN IMPACT: LIGHT SNOW SHOWERS WILL CONTINUE THROUGH TONIGHT. HEAVIER SNOW WILL REDEVELOP ON THURSDAY MORNING. SNOW AND BLOWING SNOW WILL RESULT IN POOR VISIBILITY AND SNOW COVERED ROADS. * SNOW ACCUMULATIONS: 3 TO 6 INCHES LOWER ELEVATIONS. UP TO 8 INCHES AT RIDGE TOPS. * WINDS AND VISIBILITY: VISIBILITY WILL BE LESS THAN ONE HALF MILE AT TIMES DUE TO SNOW AND BLOWING SNOW. WEST WINDS WILL GUST TO 55 MPH. * LOCATIONS AFFECTED INCLUDE: MARIAS PASS AND EAST GLACIER PARK. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ048-200500- /O.CAN.KTFX.WW.Y.0016.000000T0000Z-140220T0100Z/ /O.NEW.KTFX.WW.Y.0017.140220T1500Z-140221T1200Z/ SOUTHERN ROCKY MOUNTAIN FRONT- 247 PM MST WED FEB 19 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 5 AM MST FRIDAY FOR ELEVATIONS ABOVE 4500 FEET... SNOW HAS DIMINISHED THIS AFTERNOON...THEREFORE THE WINTER WEATHER ADVISORY FOR TODAY HAS BEEN CANCELLED. ANOTHER ROUND OF SNOW IS EXPECTED ON THURSDAY. THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A NEW WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 4500 FEET FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 8 AM THURSDAY TO 5 AM MST FRIDAY. * TIMING AND MAIN IMPACT: LIGHT SNOW SHOWERS WILL CONTINUE THROUGH TONIGHT. HEAVIER SNOW WILL REDEVELOP ON THURSDAY MORNING. SNOW AND BLOWING SNOW WILL RESULT IN POOR VISIBILITY AND SNOW COVERED ROADS. * SNOW ACCUMULATIONS: 3 TO 6 INCHES LOWER ELEVATIONS. UP TO 8 INCHES AT RIDGE TOPS. * WINDS AND VISIBILITY: VISIBILITY WILL BE LESS THAN ONE HALF MILE AT TIMES DUE TO SNOW AND BLOWING SNOW. WEST WINDS WILL GUST TO 55 MPH. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this blizzard warning went out at Feb 19, 5:00 AM MST, 4 hours 43 minutes earlier.
Area forecast discussion, Feb 19, 5:00 AM MST, 4 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 500 AM MST Wed Feb 19 2014 .DISCUSSION... Today through Friday...Water vapor indicates another shortwave is moving through the Pacific Northwest. The associated cold front will cross the zones today and bring a cooler air mass into the region. Most precipitation will be across the western Mountains and Southwest Montana. Northern portions, mainly the plains, will be underneath rather dry west flow and the chance for precip will remain low. This west flow, however, will help keep snow and blowing snow across the Northern Rockies at least through mid-morning, thus the winter weather advisory for that area will be continued. Likewise, with the continued snow over Southwest Montana, the advisories will also be continued in that area. High pressure will build aloft again Wednesday night. Another shortwave will be moving into this ridge and approaching the Rockies Thursday. This will increase the chance of precip again and keep brisk winds in the forecast although not nearly as strong as today's winds. The jet will remain south of the zones and keep the region underneath a cool air mass. Flow aloft will remain cyclonic and unsettled with another shortwave moving through the flow. The cold front associated with this shortwave will bring another surge of colder air into central Montana. This does not appear to be a particularly moist system. Widespread snow is expected although accumulations will generally remain on the low side. The Northern Rockies may need another high wind warning Thursday but with the current high lights in place, will try to avoid confusion and delay issuance. The cooling beginning today will continue through Friday and temperatures will drop to near or slightly below normals by Thursday and drop further below normals Friday. Zelzer Friday night through Wednesday...Models remain in agreement that a very unsettled period will linger through the period as multiple disturbances bring precipitation to various parts of Central Montana. Timing and location of precipitation during this period remains difficult to nail down; standard for a pattern of this nature. Cold air and a chance for snow will come to Central Montana from Canada on Friday. Temperatures will drop noticeably but do not look to go more than 5 to 10 degrees below zero Sunday and Monday nights. The disturbance largely moves out of the region late Saturday with another wave bringing precipitation to Central and Southwest Montana Monday. Things look to dry out over the plains of Central Montana by Tuesday with only a weak shortwave possibly affecting Southwest Montana into Wednesday. Overall temperatures take a downward trend into Monday before things warm up Tuesday and Wednesday. With a moist pattern expected, POP remains high over the mountains during the long term forecast. Winds look to remain generally breezy through the period, but not overly strong. && .AVIATION... UPDATED 1200Z. VFR conditions prevail at most sites with MVFR conditions in the vicinity of snow showers, mainly near KBZN and KHLN. Strong westerly flow will continue. Mid and high clouds continue to increase through the morning as a disturbance and associated cold front approach from the west. Snow showers will develop, mainly over the mountains and higher terrain. Clouds will begin to clear out by 00Z. Surface winds will increase and become strong over the plains once again today. Strongest winds will occur along the Rocky Mountain Front. Mountains will be obscured at times. && .PRELIMINARY POINT TEMPS/POPS... GTF 39 19 39 20 / 10 20 30 20 CTB 37 18 37 15 / 10 10 30 30 HLN 37 17 38 20 / 40 30 50 50 BZN 35 11 34 16 / 60 40 40 60 WEY 27 -3 25 8 / 80 40 70 60 DLN 29 9 31 15 / 50 30 40 50 HVR 43 20 40 20 / 20 30 30 30 LWT 34 16 33 18 / 20 20 30 30 && .TFX WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY until 6 PM MST this evening Beaverhead... Gallatin...Madison. HIGH WIND WARNING until 6 PM MST this evening Liberty...Northern Rocky Mountain Front...Southern Rocky Mountain Front...Toole. WINTER WEATHER ADVISORY until Noon MST today Northern Rocky Mountain Front...Southern Rocky Mountain Front. HIGH WIND WARNING from 8 AM this morning to 8 PM MST this evening Blaine...Chouteau...Fergus...Hill...Judith Basin. HIGH WIND WARNING until Noon MST today Madison. && weather.gov/greatfalls www.twitter.com/NWSGreatFalls www.facebook.com/US.NationalWeatherService.GreatFalls.gov
Hazardous weather outlook, Feb 19, 3:12 AM MST, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 312 AM MST WED FEB 19 2014 MTZ009-048-201200- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 312 AM MST WED FEB 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IS IN EFFECT UNTIL NOON TODAY. A HIGH WIND WARNING IS IN EFFECT UNTIL 6 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-015-055-201200- BEAVERHEAD-MADISON-GALLATIN- 312 AM MST WED FEB 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IS IN EFFECT UNTIL 6 PM THIS EVENING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON TODAY FOR MADISON COUNTY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ011-013-047-050-051-201200- HILL-CHOUTEAU-BLAINE-JUDITH BASIN-FERGUS- 312 AM MST WED FEB 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT FROM 8 AM MST UNTIL 8 PM MST TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ044-045-201200- TOOLE-LIBERTY- 312 AM MST WED FEB 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT UNTIL 6 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ010-012-014-046-049-052>054-201200- EASTERN GLACIER-CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK- EASTERN PONDERA-EASTERN TETON-JEFFERSON-BROADWATER-MEAGHER- 312 AM MST WED FEB 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 19, 9:17 AM MST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
917 AM MST WED FEB 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM NON-TSTM WND GST 6 NNW SUNBURST 48.96N 111.94W
02/19/2014 M52 MPH TOOLE MT DEPT OF HIGHWAYS
52 MPH WIND GUST AT THE DOT SENSOR JUST SOUTH OF SWEET
GRASS.
&&
BRUSDALocal storm report, Feb 19, 9:19 AM MST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
919 AM MST WED FEB 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 AM NON-TSTM WND GST SUNBURST 48.88N 111.90W
02/19/2014 M71 MPH TOOLE MT DEPT OF HIGHWAYS
71 MPH WIND GUST AT THE DOT SENSOR NEAR SUNBURST.
&&
BRUSDALocal storm report, Feb 19, 9:20 AM MST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
920 AM MST WED FEB 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 AM NON-TSTM WND GST 2 NW PENDROY 48.07N 112.33W
02/19/2014 M51 MPH TETON MT DEPT OF HIGHWAYS
51 MPH WIND GUST AT THE DOT SENSOR NEAR PENDROY.
&&
BRUSDALocal storm report, Feb 19, 9:25 AM MST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
925 AM MST WED FEB 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM NON-TSTM WND GST 17 W PENDROY 48.06N 112.67W
02/19/2014 M70 MPH TETON MT MESONET
70 MPH WIND GUST AT THE THEODORE ROOSEVELT RANCH.
&&
BRUSDALocal storm report, Feb 19, 9:27 AM MST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
927 AM MST WED FEB 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM NON-TSTM WND GST 8 SE EAST GLACIER PARK 48.37N 113.10W
02/19/2014 M67 MPH GLACIER MT MESONET
67 MPH WIND GUST AT THE DEEP CREEK RAWS LOCATION. TIME
OF EVENT IS ESTIMATED.
&&
BRUSDALocal storm report, Feb 19, 9:29 AM MST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
929 AM MST WED FEB 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM NON-TSTM WND GST BROWNING 48.56N 113.01W
02/19/2014 M51 MPH GLACIER MT MESONET
51 MPH WIND GUST IN BROWNING.
&&
BRUSDAThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 2:47 PM MST | Winter Weather Advisory | TFX | 12 hr |
Nearby
Blizzard Warnings in Montana, 2014Every blizzard warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.